| Model Number |
RONYX27522UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
01/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the r-pda.Approximately 10 months post procedure, patient underwent pci of a chronic total occlusion of rca.Vessels treated were; 1st rpl, r-pda and rca.Investigator assessed event is not related to device or anti platelet medication.Sponsor assessed event is possibly related to device and anti platelet medication.
Additional Manufacturer Narrative
Correction: the patient recovered.If information is provided in the future, a supplemental report will be issued.